Electron. J. Diff. Eqns., Vol. 1997(1997), No. 03, pp 1-11.
Paul W. Eloe & Johnny Henderson
Values of are determined for which there exist solutions in a cone of the order nonlinear differential equation,
satisfying the multipoint boundary conditions,
where , and ,
Submitted December 17, 1996. Published January 22, 1997.
Math Subject Classification: 34B10, 34B15.
Key Words: multipoint, nonlinear eigenvalue problem, cone.
Show me the PDF file (165 KB), TEX file, and other files for this article.
department of Mathematics, Auburn University, Auburn, AL 36849 USA